# SDR CALA2022113003247

- Difficulty date: November 28, 2022
- Submitted: November 30, 2022
- Operation: Air carrier
- Aircraft: N891UA
- Make and model: Airbus A319-132
- Aircraft serial: 2901
- Aircraft time: 45,000 hours, 23,793 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: AB5508A427
- Condition: Corroded
- Location: Frm 57 S43l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT FR 57, STRG 43 LFT HAS CORROSION (A3NB 153-4-6179) .  REMOVED AND REPLACED SECTION OF STRINGER 43 LEFT AT FRAME 57 IAW SRM 53-41-13-300-10.
